MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC071137
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices were discarded after use and therefore not available for return and investigation.There were no device deficiencies reported related to the zoom 71.Based on the information provided and without case images, the exact cause of the vessel perforation is unknown.The relationship with the zoom 71 device to the vessel perforation could not be established.It is unclear if the perforation was caused by the zoom 71 device or other devices.The manufacturing records for the zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.
 
Event or Problem Description
A patient was treated for an occlusion in the right m1 segment.Ct scan revealed an extremely dense and calcified clot.A third-party insert catheter and zoom 88 access catheter were introduced over a glidewire and the system was advanced over the aortic arch and into the cervical region.The third-party insert catheter was then removed.A zoom 71 aspiration catheter was navigated over a third-party microcatheter and microwire through the zoom 88.The zoom 71 aspiration catheter was advanced into the m1 segment to the face of the clot.Aspiration was applied to the zoom 71.After three passes, no meaningful reperfusion was achieved.During the fourth pass, the physician advanced the same zoom 71 over the same third-party microcatheter and microwire to the face of the clot.The physician then crossed the clot with the third-party microcatheter and microwire, going out the superior trunk of the middle cerebral artery (mca).The microwire was removed and a stent retriever was advanced through the microcatheter.The stent retriever was deployed along the entire m1 segment.The zoom 71 was then positioned to ensure it was at the face of the clot, trapping the clot between the stent retriever and the aspiration catheter.The physician removed the zoom 71 and stent retriever simultaneously under aspiration.Intermittent angiography demonstrated tici 2a recanalization.Active extravasation was suspected, the physician advanced the same third-party microcatheter and deployed a 3.5 mm x 10 cm ev3 coil in the distal right m1 segment.Intermittent angiography was performed that demonstrated reduction in extravasation without significant impact on distal mca perfusion.The physician observed flow in this territory with the coil in place for approximately 5 minutes before removing it.Angiography was performed, and no further extravasation noted.All the catheters were removed.There were no device issues and no other patient sequelae reported.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE, INC.
1359 dell avenue
campbell CA 95008 6609
Manufacturer Contact
joy patel
1359 dell
campbell 95008-6609
MDR Report Key19745960
Report Number3014590708-2024-00021
Device Sequence Number9015702
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public00812212030450
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K211476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2023
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2213602
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 MM X 10 CM EV3 AXIUM PRIME COIL; 5F VTK; SOLITAIRE STENT RETRIEVER; SYNCHRO GUIDEWIRE; VELOCITY MICROCATHETER; ZOOM 88
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight58 KG